# SDR ASAA2015122214427

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,880 hours, 9,211 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transmitter
- Part number: H504C
- Part serial: K3291
- Condition: Failed
- Location: Spoiler Position
- Part time: 29,880 hours, 9,211 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO LAND TEST FAILED, FAULT CODE 22-11159.  ACFT GROUNDED. REPLACED THE NR 9 SPOILER POSITION SENSOR IAW AMM 22-11-27/401.  SPOILER POSITION SENSOR NR 9, OPS CHECKS GOOD IAW SAME AMM REFERENCE.
